# SDR 2006FA0000735

- Difficulty date: July 26, 2006
- Submitted: July 26, 2006
- Operation: General aviation
- Aircraft: N410LM
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 578
- Aircraft time: 2,996 hours, 1,565 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Capacitor
- Condition: Burned
- Location: Battery Charger
- Part time: 2,996 hours, 1,565 cycles
- Component: Battery Charger, Eldec
- Component part number: 1159SCAV5203
- Stage of operation: LD
- How discovered: V
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

AFTER LANDING AIRCRAFT TAXIED TO HANGAR. WHEN AIRCRAFT STOPPED GROUND CREW NOTICED SMOKE COMING FROM TAIL COMPARTMENT. INVESTIGATION FOUND SMOKE AND FLAMES COMING FROM RT BATTERY CHARGER. ELECTRICAL POWER REMOVED FROM AIRCRAFT. FLAMES SELF EXTINGUISHED AND CHARGER WAS THEN REMOVED FROM AIRCRAFT. NO DAMAGE TO SURROUNDING AIRCRAFT STRUCTURE. REPLACEMENT CHARGER INSTALLED OPS CHECK OK.
